# SDR ASOA2013012102860

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 21,762 hours, 20,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN COVER MISSING FROM INTERIOR WALL FORWARD OF PASSENGER DOOR  INSTALLED NEW FLOOR FLOOD LIGHT IAW AMM 33-51-19.
